Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 340293, 2 pages
http://dx.doi.org/10.1155/2015/340293
Editorial

Approximate and Iterative Methods

1Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
2Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland
3Faculty of Management, University of Primorska, Cankarjeva 5, 6104 Koper, Slovenia
4Department of Mathematics, Technical University of Cluj-Napoca, Strada Memorandumului 28, 400114 Cluj-Napoca, Romania
5Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 17 November 2014; Accepted 17 November 2014

Copyright © 2015 Janusz Brzdęk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.